Ask an expert
Question

29 Nov 2005

Using the pill to stop period for a few months
Hi

I am responding to a previous question that I asked.
I am using Ovral for a hormonal imbalance. Do you think that it is wise to use the pill in my situation to delay my period for a few months? I suffer with a blood circulation problem called Raynards Syndrome.

Really appreciate your help
Thanking You
L

My previous question and your response is below:

I am using the pill for medical reasons and wanted to know if it is safe to miss your periods using the pill for a few months. I am just a bit worried because I suffer with blood circulation problems and suppose to be taking 1/4 disprin everyday, but am not.
I am worried about blood clotting because I do notice blood clots during menstruation anyway. Should I be concerned?

Subject:
Posted by: Gynaedoc
Message:
Please give more information as to the medical problems for which you are using the Pill. If you are prone to blood clots, the Pill may not be a good idea.
Answer 283 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You can skip a period on the Pill. It is not recommended that you do this too often though. If you were told to take 1/4 disprin I would sugegst that you do this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19962 votes
Vote